# SDR UPS01436113

- Difficulty date: June 3, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- Aircraft time: 74,753 hours, 20,928 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, M/D - BS 2010 RBL 11 SEAT TRACK O/B FLANGE CORROSION FOUND.  BS 1970 TO 2050 RBL 11 SEAT TRACK REPLACEMENT PER SRM 51-10-01 PG 8.
